# SDR SWAA2021082593136

- Difficulty date: June 18, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 50,280 hours, 29,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 737001033
- Part serial: N0156
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LET LWR SKIN DELAMINATED AT T/E WEDGE. LENGTH = 6.900' DAMAGE BEYOND LIMITS PER AVIATION PARTNERS SUPPLEMENT DOC # AP37.1-0632 / DMA# 0454507 REMOVED AND REPLACED LH WINGLET PER AMM 57-21-21. CL# 40894 POS LH WING TAG 590695 P/N OFF 737-0010-33 S/N OFF N0156 P/N ON 737-0010-359 S/N ON C0643
